Alert archive / Kansas / River Flood Warnings in 2016

River Flood Warning 64, NWS Wichita, KS

September 9, 2016Wilson County, Kansas

NWS Wichita, KS issued this river flood warning at Sep 9, 2016, 7:49 AM CDT for Wilson County, Kansas. It took effect at Sep 9, 2016, 12:56 PM CDT. It was in force for 43 hr.

The area

The outline as issued.

The facts

Issued
Sep 9, 2016, 7:49 AM CDT (12:49 UTC)
In effect from
Sep 9, 2016, 12:56 PM CDT
Expired
Sep 11, 2016, 7:37 AM CDT
In force
43 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Wilson County, KS

The radar

The Wichita radar (KICT), 149 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Verdigris River at Altoona (ATOK1). The gauge peaked at 19.13 ft at Sep 10, 2016, 9:00 PM CDT.

actionminormoderate510152009/0909/1009/1109/12
Action stage
15 ft
Minor stage
19 ft
Moderate stage
21 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07166500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

094 
WGUS43 KICT 091249
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
749 AM CDT FRI SEP 9 2016

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Verdigris River At Altoona affecting Wilson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC205-100249-
/O.NEW.KICT.FL.W.0064.160909T1756Z-160911T1237Z/
/ATOK1.1.ER.160909T1756Z.160910T0600Z.160911T0037Z.NO/
749 AM CDT FRI SEP 9 2016

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Verdigris River At Altoona.
* From this afternoon until Sunday morning.
* At  7:31 AM Friday the stage was 10.6 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 20.9 feet by early Saturday morning. The river will 
  fall below flood stage by Saturday evening.
* Impact...At 21.0 feet...Flood waters begin to threaten outlining 
  facilities of the city's water plant. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Altoona         19.0  10.6  Fri 08 AM   20.8   12.3    4.9
    
&&
     
LAT...LON 3766 9594 3750 9571 3739 9573 3739 9558
      3755 9557 3773 9584             

$$
3 follow-up statements
662 
WGUS83 KICT 091902
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
202 PM CDT FRI SEP 9 2016

...The flood warning continues for the following river in Kansas...
 
  Verdigris River At Altoona affecting Wilson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC205-100902-
/O.EXT.KICT.FL.W.0064.000000T0000Z-160911T0645Z/
/ATOK1.1.ER.160910T0524Z.160910T1200Z.160910T1845Z.NO/
202 PM CDT FRI SEP 9 2016

The Flood Warning continues for
  The Verdigris River At Altoona.
* Until late Saturday night.
* At  1:45 PM Friday the stage was 14.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and 
  continue to rise to near 19.4 feet by Saturday morning. The river 
  will fall below flood stage by early Saturday afternoon.
* Impact...At 19.0 feet...Flooding of agricultural fields and gravel 
  road near the river bridge off of Highway 47 occurs. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Altoona         19.0  14.8  Fri 02 PM   19.4   10.0    4.9
    
&&
     
LAT...LON 3766 9594 3750 9571 3739 9573 3739 9558
      3755 9557 3773 9584             

$$

JAS
991 
WGUS83 KICT 100213
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
913 PM CDT FRI SEP 9 2016

...The flood warning continues for the following river in Kansas...
 
  Verdigris River At Altoona affecting Wilson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC205-101613-
/O.EXT.KICT.FL.W.0064.000000T0000Z-160911T0000Z/
/ATOK1.1.ER.160910T1200Z.160910T1200Z.160910T1200Z.NO/
913 PM CDT FRI SEP 9 2016

The Flood Warning continues for
  The Verdigris River At Altoona.
* Until Saturday evening.
* At  8:46 PM Friday the stage was 16.5 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Saturday morning.
* Impact...At 19.0 feet...Flooding of agricultural fields and gravel 
  road near the river bridge off of Highway 47 occurs. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sat   Sun   Mon   
  Altoona            19.0  16.5  Fri 09 PM   16.7   6.3   4.0
    
&&
    
LAT...LON 3766 9594 3750 9571 3739 9573 3739 9558
      3755 9557 3773 9584             

$$

JAS
862 
WGUS83 KICT 100710
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
210 AM CDT SAT SEP 10 2016

...The flood warning is cancelled for the following river in 
Kansas...
 
  Verdigris River At Altoona affecting Wilson County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC205-100740-
/O.CAN.KICT.FL.W.0064.000000T0000Z-160911T0000Z/
/ATOK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
210 AM CDT SAT SEP 10 2016

The Flood Warning is cancelled for
  The Verdigris River At Altoona.
* At  1:45 AM Saturday the stage was 17.5 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will crest below flood stage at 18.4 feet this
  morning.
* Impact...At 19.0 feet...Flooding of agricultural fields and gravel 
  road near the river bridge off of Highway 47 occurs. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Altoona         19.0  17.5  Sat  2 AM    8.2    4.5    3.5
    
&&
     
LAT...LON 3766 9594 3750 9571 3739 9573 3739 9558
      3755 9557 3773 9584             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 9, 6:57 AM CDT, 52 minutes earlier.

Area forecast discussion, Sep 9, 6:57 AM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
657 AM CDT FRI SEP 9 2016

.SHORT TERM...(Today through Sunday night)
Issued at 345 AM CDT Fri Sep 9 2016

Main concerns: Potential for additional heavy rainfall/flooding,
and a few severe storms Today-Tonight.

A large, ongoing mesoscale convective complex of thunderstorms, with
torrential rainfall rates continues to affect south-central and
southeastern Kansas early this morning. At times overnight, infrared
satellite has shown impressive cloud top cooling to -75 to -82
celsius. This complex is being driven by strong 850 mb moisture
transport, and 925-850 mb convergence to the north of a surface
outflow boundary, and aided by the right entrance region of an upper-
level jet streak. This complex should continue to produce torrential
rainfall rates and areas of flash flooding through about 11 UTC this
morning, while the back edge shifts very slowly eastward into
southeastern Kansas. Storm chances should diminish temporarily over
the Flint Hills/Southeast Kansas by mid-late morning, as forcing
for ascent weakens along with the low-level jet.

Short range models indicate recovery occurring in the boundary layer
behind this morning's departing/decaying storm remnants. Strong
instability is progged this afternoon with mlcapes of 2000-2500
j/kg, given sufficient clearing/heating occurs. An upper trough will
amplify as it moves southeastward across the Northern/Central Plains
Today into Tonight. This will drive a cold front into central Kansas
this afternoon, and south-central and southeast Kansas this evening.
Deep-layer shear around 30 knots is progged, with vectors mainly
parallel to the front. Scattered strong-severe storms should develop
along the front mid-late afternoon in Central Kansas, with storms
likely congealing into a quasi-linear complex by early evening as it
traverses into south-central/southeast Kansas. A few reports of
large hail and damaging winds appear likely this afternoon in
central Kansas, with mainly strong-severe wind gusts this evening as
the storms merge quickly into a progressive squall line.
Precipitable water will remain anomalously high as the front moves
through, with strong upper support. Torrential rainfall rates are
expected to accompany the storms particularly this evening, which
could aggravate or cause additional flooding problems in areas that
have received very heavy rains over the past 48 hours.
Fortunately, this storm complex should be more progressive, as
opposed to back-building which is what occurred overnight into
this morning. However, flash flood guidance values will be low to
very low in areas that have received very heavy rainfall over the
past couple of days. Therefore, planning to maintain ongoing flash
flood watch for south-central and southeast Kansas Today-Tonight.

Northerly winds will advect drier air in behind the cold front, with
Saturday and Sunday looking clear with cooler than average
temperatures.

.LONG TERM...(Monday through Thursday)
Issued at 345 AM CDT Fri Sep 9 2016

Upper troughing will slide eastward across southeastern Canada and
the Great Lakes region during this extended forecast period, while
an upper trough gets pinched off from the flow across the western
CONUS. Southerly return flow and moisture/instability advection will
occur Monday ahead of a cold front, which is associated with the
northern branch upper trough. This cold front will push slowly
southward through the forecast area late Monday through Tuesday,
possibly stalling just south of Kansas for midweek. Thunderstorm
chances should increase Monday night through Tuesday night across
the forecast area, with storm chances lingering Wednesday-Thursday
at least in the south. Above normal highs in the mid 80s to near 90
are slated for Monday, with highs dropping below normal for Tuesday
through midweek behind the front.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 657 AM CDT Fri Sep 9 2016

Nmrs (+)TSRA cont'g to cross SC & SE KS are lkly to cause localized
MVFR vsbys, primarily at KCNU, til ~14Z. MVFR cigs are also lkly in
areas where TSRA occur. LIFR cigs & vsbys are psbl in parts of
Cntrl KS for much of the mrng. (+)TSRA wl redvlp acrs much of KS as
a cold front surges SE. The front should reach the Cntrl KS
terminals late this aftn & SC KS terminals early this eve. In wake
of frontal passage winds wl quickly shift to N/NW & greatly incr to
~25KTS sustained w/ 30-35KT gusts. Winds would quickly diminish
late this eve.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    91  59  76  54 /  40  90   0   0
Hutchinson      90  56  75  54 /  70  90   0   0
Newton          90  57  75  53 /  60  90   0   0
ElDorado        91  59  75  54 /  40  90   0   0
Winfield-KWLD   92  61  77  54 /  30  90   0   0
Russell         87  51  75  54 /  70  20   0   0
Great Bend      89  52  74  54 /  70  40   0   0
Salina          89  55  75  53 /  70  60   0   0
McPherson       89  56  75  53 /  80  80   0   0
Coffeyville     92  62  77  52 /  50  80  10   0
Chanute         89  61  76  52 /  50  80   0   0
Iola            88  61  75  52 /  50  80   0   0
Parsons-KPPF    91  62  76  53 /  50  80  10   0

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch through Saturday morning for KSZ051>053-
067>072-082-083-091>096-098>100.

&&

SHORT TERM...JMC
LONG TERM...JMC
AVIATION...EPS
Hazardous weather outlook, Sep 9, 4:30 AM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
430 AM CDT FRI SEP 9 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-100930-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
430 AM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH VERY HEAVY RAINFALL RATES WILL AFFECT SOUTH
CENTRAL AND SOUTHEAST KANSAS EARLY THIS MORNING...BEFORE
DIMINISHING AND ENDING BY MIDDAY. EXCESSIVE RUNOFF FROM THESE
STORMS WILL RESULT IN FLOODING OR FLASH FLOODING OVER PARTS OF
SOUTH CENTRAL AND SOUTHEAST KANSAS.

SCATTERED THUNDERSTORMS ARE FORECAST TO REDEVELOP OVER CENTRAL
KANSAS THIS AFTERNOON...WITH A FEW STORMS PRODUCING HAIL UP TO
HALF DOLLAR SIZE AND WIND GUSTS OF 60 TO 70 MPH. THE STORMS ARE
EXPECTED TO MERGE INTO A SQUALL LINE...WITH STRONG TO SEVERE WIND
GUSTS AND TORRENTIAL RAINFALL RATES...AS THEY MOVE SOUTHWARD
ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. THIS COULD
AGGRAVATE EXISTING FLOODING OR RESULT IN ADDITIONAL FLOODING
PROBLEMS. PLEASE REFER TO THE FLASH FLOOD WATCH FOR MORE
INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH
MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS
CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. IN
ADDITION...REPORTS OF RAINFALL GREATER THAN 1 INCH AND FLOODING
REPORTS WILL BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Sep 9, 6:26 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
626 AM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 AM     FLASH FLOOD      MULVANE                 37.48N 97.24W
09/09/2016                   SEDGWICK           KS   FIRE DEPT/RESCUE

            WOMAN SWEPT OFF ROAD IN MULVANE, WATER RECUSE BY MULVANE
            FIRE DEPARTMENT.

&&

CDJ
Local storm report, Sep 9, 6:29 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
629 AM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     FLASH FLOOD      2 W COLWICH             37.78N 97.57W
09/09/2016                   SEDGWICK           KS   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTED A WATER RESCUE FROM SWIFT WATER
            OVER THE ROAD AT W 21ST/N 199TH STREET.

&&

CDJ
Local storm report, Sep 9, 6:48 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
648 AM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     FLASH FLOOD      SOUTH WICHITA           37.60N 97.31W
09/09/2016                   SEDGWICK           KS   BROADCAST MEDIA

            TRUCK SWEPT OFF THE ROAD NEAR K42 AND CESSNA ENTRANCE
            REPORTED BY KWCH LOCAL MEDIA.

&&

CDJ
Local storm report, Sep 9, 6:59 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
659 AM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     FLASH FLOOD      2 E ROSE HILL           37.57N 97.10W
09/09/2016                   BUTLER             KS   EMERGENCY MNGR

            WATER RESCUE 2 MILES EAST OF ROSE HILL FOR A VECHILE
            TRAPPED IN HIGH WATER.

&&

CDJ
Local storm report, Sep 9, 7:05 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
705 AM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HEAVY RAIN       DERBY                   37.55N 97.26W
09/09/2016  M8.90 INCH       SEDGWICK           KS   TRAINED SPOTTER

            8.9 INCHES OF RAIN MEASURED SINCE MIDNIGHT

&&

CDJ
Local storm report, Sep 9, 7:37 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
737 AM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 AM     HEAVY RAIN       GODDARD                 37.66N 97.58W
09/09/2016  M5.05 INCH       SEDGWICK           KS   NWS EMPLOYEE

            MEASURED 5.05 INCHES OF RAIN FROM SEPT 8TH 6PM TO 5AM
            SEPT 9TH.

&&

CDJ

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 7:01 PM CDTSpecial Weather StatementICTRice29 min
Sep 8, 7:12 PM CDTSevere Thunderstorm WarningICTSedgwick63 min
Sep 8, 7:20 PM CDTSpecial Weather StatementICTMcPherson, Marion25 min
Sep 8, 7:23 PM CDTAreal Flood WarningICTRice13 hr
Sep 8, 7:37 PM CDTAreal Flood WarningICTSedgwick4 hr
Sep 8, 7:41 PM CDTSevere Thunderstorm WarningICTMontgomery31 min
Sep 8, 7:50 PM CDTSpecial Weather StatementICTRice25 min
Sep 8, 7:56 PM CDTSpecial Weather StatementICTMcPherson, Marion34 min
Sep 8, 8:02 PM CDTAreal Flood WarningICTMcPherson, Marion40 hr
Sep 8, 8:10 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner65 min
Sep 8, 8:18 PM CDTSpecial Weather StatementICTAllen, Labette, Montgomery, Neosho, Wilson42 min
Sep 8, 8:29 PM CDTSpecial Weather StatementICTHarper, Kingman46 min
Sep 8, 8:40 PM CDTSpecial Weather StatementICTChase, Harvey, McPherson, Marion35 min
Sep 8, 8:51 PM CDTSevere Thunderstorm WarningICTButler, Cowley54 min
Sep 8, 9:05 PM CDTSpecial Weather StatementICTLabette25 min
Sep 8, 9:11 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sumner31 min
Sep 8, 9:19 PM CDTSpecial Weather StatementICTKingman, Reno26 min
Sep 8, 9:21 PM CDTSpecial Weather StatementICTChase, Marion24 min
Sep 8, 9:38 PM CDTSpecial Weather StatementICTElk, Greenwood37 min
Sep 8, 9:43 PM CDTSpecial Weather StatementICTHarper, Harvey, Sedgwick, Sumner32 min
Sep 8, 9:46 PM CDTSpecial Weather StatementICTKingman, Reno29 min
Sep 8, 10:08 PM CDTAreal Flood WarningICTChase12 hr
Sep 8, 10:20 PM CDTSpecial Weather StatementICTHarper, Kingman, Sumner25 min
Sep 8, 10:21 PM CDTSpecial Weather StatementICTButler, Chase24 min
Sep 8, 10:22 PM CDTSpecial Weather StatementICTElk, Wilson38 min
Sep 8, 10:49 PM CDTSpecial Weather StatementICTHarper, Kingman, Sedgwick, Sumner41 min
Sep 8, 11:06 PM CDTFlash Flood WarningICTSedgwick8 hr
Sep 8, 11:11 PM CDTAreal Flood WarningICTKingman18 hr
Sep 9, 12:15 AM CDTAreal Flood WarningICTAllen, Greenwood, Woodson9 hr
Sep 9, 12:17 AM CDTAreal Flood WarningICTButler9 hr
Sep 9, 1:39 AM CDTRiver Flood WarningICTKingman32 hr
Sep 9, 2:45 AM CDTFlash Flood WarningICTAllen, Greenwood, Neosho, Wilson, Woodson11 hr
Sep 9, 3:44 AM CDTFlash Flood WarningICTCowley, Sumner10 hr
Sep 9, 4:01 AM CDTRiver Flood WarningICTSedgwick, Sumner42 hr
Sep 9, 5:09 AM CDTRiver Flood WarningICTSedgwick, Sumner57 hr
Sep 9, 5:24 AM CDTFlash Flood WarningICTButler8 hr
Sep 9, 5:40 AM CDTRiver Flood WarningICTSedgwick14 hr
Sep 9, 6:37 AM CDTRiver Flood WarningICTSumner69 hr
Sep 9, 6:43 AM CDTRiver Flood WarningICTAllen, Neosho3 days
Sep 9, 7:35 AM CDTFlash Flood WarningICTSedgwick7 hr
Sep 9, 7:39 AM CDTRiver Flood WarningICTSumner3 days
Sep 9, 7:50 AM CDTRiver Flood WarningICTWilson43 hr
Sep 9, 8:08 AM CDTRiver Flood WarningICTMarion26 hr
Sep 9, 8:08 AM CDTRiver Flood WarningICTChase43 hr
Sep 9, 8:08 AM CDTRiver Flood WarningICTChase, Lyon64 hr
Sep 9, 8:20 AM CDTAreal Flood WarningICTChase9 hr
Sep 9, 8:55 AM CDTRiver Flood WarningICTAllen53 hr
Sep 9, 8:55 AM CDTRiver Flood WarningICTNeosho3 days
Sep 9, 8:55 AM CDTRiver Flood WarningICTLabette, Neosho5 days
Sep 9, 8:55 AM CDTRiver Flood WarningICTCherokee, Labette5 days
Sep 9, 9:37 AM CDTRiver Flood WarningICTSedgwick36 hr
Sep 9, 9:59 AM CDTRiver Flood WarningICTButler52 hr
Sep 9, 9:59 AM CDTRiver Flood WarningICTButler, Cowley64 hr
Sep 9, 10:05 AM CDTRiver Flood WarningICTButler, Cowley52 hr
Sep 9, 10:05 AM CDTRiver Flood WarningICTButler, Cowley4 days
Sep 9, 10:05 AM CDTRiver Flood WarningICTCowley4 days
Sep 9, 10:07 AM CDTRiver Flood WarningICTCowley4 days
Sep 9, 10:38 AM CDTAreal Flood WarningICTChase7 hr
Sep 9, 1:14 PM CDTAreal Flood WarningICTSedgwick8 hr
Sep 9, 1:21 PM CDTAreal Flood WarningICTCowley, Sumner8 hr
Sep 9, 1:25 PM CDTAreal Flood WarningICTAllen, Greenwood, Neosho, Wilson, Woodson8 hr
Sep 9, 3:33 PM CDTRiver Flood WarningICTSumner41 hr
Sep 9, 5:16 PM CDTAreal Flood WarningICTKingman18 hr
Sep 9, 5:20 PM CDTAreal Flood WarningICTChase18 hr
Sep 9, 5:29 PM CDTSpecial Weather StatementICTMcPherson46 min
Sep 9, 6:00 PM CDTSpecial Weather StatementICTReno60 min
Sep 9, 6:08 PM CDTSevere Thunderstorm WarningICTMcPherson53 min
Sep 9, 6:20 PM CDTSpecial Weather StatementICTHarper55 min
Sep 9, 6:33 PM CDTSpecial Weather StatementICTMarion57 min
Sep 9, 6:43 PM CDTSpecial Weather StatementICTReno62 min

Nearby

River Flood Warnings in Kansas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.